My Dr. gave me samples of lisinopril hct to take and by the 3rd week I was coughing my brains out.side effect! Then he gave me benecar hct and I have been having a headache when I wake in the morning. Now... he gave me diovan hct and to tell you the truth I am scared to take it, with all I have read, about hair falling out and so on... I don't know what to do, go back to the benecar hct and have the headaches??? Or try the diovan??
Not everybody gets side effects. What works for one doesnt always work for another. That's why there are so many meds for the same conditions. Many times medicine is a game of trial and error. You have to try things to see if they work for you. A lot of folks take Diovan with no trouble whatsoever. Try it. If it doesn't work for you, there are others to try.
I don't know that you will have a different result with the diovan - that is known to have headaches as a side effect - and as far as I have been told by my presciption company and my doctor - benicar is the generic of diovan - I switched to it last year because my diovan was so high and my prescription company suggested it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2009 • 1 answer
Posted 25 Mar 2010 • 2 answers
Posted 4 Nov 2010 • 1 answer
Posted 7 Jan 2014 • 1 answer
Posted 2 days 16 hours ago • 3 answers